International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 383-387
On the sharp constant for starlikeness
Department of Applied Mathematics, Shanghai Jiaotong University, Shanghai 200240, China
Received 24 February 2000
Copyright © 2001 Chen Keying. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain a sharp constant of the sufficient condition for -valently starlikeness, which had been studied by Nunokawa
(1991), Obradović and Owa (1989), and Li (1993).